Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour On the Go Pain Relief - 2 Per Pack, (10 Packs)

Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour On the Go Pain Relief - 2 Per Pack, (10 Packs)
2 photos
Brand: Advil
(1)
1 stores
0 Products

Product Details

Advil Dual Action Coated Caplets with Acetaminophen are the first and only pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis.

2 Tablets Per Pack (10 Individually Sealed On the Go Packs) 20 Tablets Total Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis Pain medicine that provides relief for 8 hours The first and only pain relief medication with a combination of acetaminophen and ibuprofen Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication

Shop Now

Compare Buying Options

Search
Amazon Amazon

Product Specifications

Technical Details

Manufacturer -
Brand Advil
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 468034
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 735940667579

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!